# SDR UPS07M50967

- Difficulty date: July 30, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING NR 16 SLAT TRACK I/B RIB FITTING SUSPECTED CRACK AS MARKED.  HFEC INSP C/OUT FOUND CRACK AS MARKED.  RIGHT WING NR 8 EXT & RET CABLES DISCONNECTED.  RIGHT WING NR 16 SLAT TRACK DOOR, ATTACHED HARDWARES & ROLLERS & SLAT TRACK REMOVED.  RIGHT WING NR 16 SLAT WIRING, CLAMPS & RIB REMOVED.  NEW HOLES TRANSFERED ONTO NEW RIB PER DOUGLAS DWG ARB2873.  DAMAGE AREA AT WING SKIN & DOUBLER TRIM OFF.   HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND.
